×
验证码:
换一张
Forgotten Password?
Stay signed in
China Science and Technology Network Pass Registration
×
China Science and Technology Network Pass Registration
Log In
Chinese
|
English
中国科学院数学与系统科学研究院机构知识库
KMS Of Academy of mathematics and systems sciences, CAS
Log In
Register
ALL
ORCID
Title
Creator
Date Issued
Subject Area
Keyword
Document Type
Source Publication
Date Accessioned
Indexed By
Publisher
Funding Project
MOST Discipline Catalogue
Study Hall
Image search
Paste the image URL
Home
Collections
Authors
DocType
Subjects
K-Map
News
Search in the results
Collection
Institute ... [2]
Authors
Sun Liuqua... [2]
Document Type
Journal ar... [8]
Date Issued
2005 [3]
1999 [1]
1995 [1]
1994 [1]
1992 [1]
1989 [1]
More...
Language
英语 [8]
Source Publication
ACTA PHYSI... [1]
CANADIAN J... [1]
JOURNAL OF... [1]
JOURNAL OF... [1]
actamathem... [1]
中国科学a辑数学 [1]
More...
Funding Project
Indexed By
Funding Organization
×
Knowledge Map
CSpace
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
QQ
Weibo
Feedback
Browse/Search Results:
1-8 of 8
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Author Ascending
Author Descending
Title Ascending
Title Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Submit date Ascending
Submit date Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
A direct algebraic method to obtain solitary solutions of nonlinear differential-difference equations
期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 9, 页码: 3992-3994
Authors:
Yu, YX
;
Wang, Q
;
Zhao, XQ
;
Zhi, HY
;
Zhang, HQ
Favorite
  |  
View/Download:10/0
  |  
Submit date:2018/07/30
differential-difference equations
Hybrid lattice equation
travelling wave solution
solitary solution
Semiparametric regression analysis of longitudinal data with informative observation times
期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2005, 卷号: 100, 期号: 471, 页码: 882-889
Authors:
Sun, JG
;
Park, DH
;
Sun, LQ
;
Zhao, XQ
Favorite
  |  
View/Download:16/0
  |  
Submit date:2018/07/30
estimating equation
informative observation times
longitudinal data
nonhomogeneous poisson process
Regression analysis of interval-censored failure time data with linear transformation models
期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2005, 卷号: 33, 期号: 1, 页码: 61-70
Authors:
Zhang, ZG
;
Sun, LQ
;
Zhao, XQ
;
Sun, JG
Favorite
  |  
View/Download:15/0
  |  
Submit date:2018/07/30
covariate effects
interval-censored failure time data
linear transformation models
semiparametric regression
Persistence and extinction in two species reaction-diffusion systems with delays
期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 156, 期号: 1, 页码: 71-92
Authors:
Ruan, SG
;
Zhao, XQ
Favorite
  |  
View/Download:3/0
  |  
Submit date:2018/07/30
ontheexistenceofglobalgeneralsolutionsofpolynomialsystems
期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 3, 页码: 263
Authors:
Zhao XQ(赵晓强)
Favorite
  |  
View/Download:2/0
  |  
Submit date:2020/01/10
一类非线性泛函微分方程的周期解
期刊论文
应用数学学报, 1994, 卷号: 017, 期号: 003, 页码: 466
Authors:
赵晓强
Favorite
  |  
View/Download:8/0
  |  
Submit date:2020/01/10
复正规多项式系统的全局通解
期刊论文
中国科学a辑数学, 1992, 卷号: 00A, 期号: 012, 页码: 1242
Authors:
秦元勋
;
赵晓强
Favorite
  |  
View/Download:2/0
  |  
Submit date:2020/01/10
一类大系统周期解的存在性
期刊论文
数学季刊, 1989, 卷号: 000, 期号: 003, 页码: 91
Authors:
赵晓强
Favorite
  |  
View/Download:2/0
  |  
Submit date:2020/01/10